The Annals of Probability

A quantitative Burton–Keane estimate under strong FKG condition

Hugo Duminil-Copin, Dmitry Ioffe, and Yvan Velenik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider translationally-invariant percolation models on $\mathbb{Z}^{d}$ satisfying the finite energy and the FKG properties. We provide explicit upper bounds on the probability of having two distinct clusters going from the endpoints of an edge to distance $n$ (this corresponds to a finite size version of the celebrated Burton–Keane [Comm. Math. Phys. 121 (1989) 501–505] argument proving uniqueness of the infinite-cluster). The proof is based on the generalization of a reverse Poincaré inequality proved in Chatterjee and Sen (2013). As a consequence, we obtain upper bounds on the probability of the so-called four-arm event for planar random-cluster models with cluster-weight $q\ge1$.

Article information

Source
Ann. Probab., Volume 44, Number 5 (2016), 3335-3356.

Dates
Received: October 2014
Revised: June 2015
First available in Project Euclid: 21 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.aop/1474462099

Digital Object Identifier
doi:10.1214/15-AOP1049

Mathematical Reviews number (MathSciNet)
MR3551198

Zentralblatt MATH identifier
1357.60109

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82B20: Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs 82B43: Percolation [See also 60K35]

Keywords
Reverse Poincaré inequality dependent percolation FK percolation random cluster model four-arms event Burton–Keane theorem negative association

Citation

Duminil-Copin, Hugo; Ioffe, Dmitry; Velenik, Yvan. A quantitative Burton–Keane estimate under strong FKG condition. Ann. Probab. 44 (2016), no. 5, 3335--3356. doi:10.1214/15-AOP1049. https://projecteuclid.org/euclid.aop/1474462099


Export citation

References

  • [1] Aizenman, M. (1997). On the number of incipient spanning clusters. Nuclear Phys. B 485 551–582.
  • [2] Aizenman, M., Chayes, J. T., Chayes, L. and Newman, C. M. (1988). Discontinuity of the magnetization in one-dimensional $1/\vert x-y\vert ^{2}$ Ising and Potts models. J. Stat. Phys. 50 1–40.
  • [3] Aizenman, M., Duminil-Copin, H. and Sidoravicius, V. (2015). Random currents and continuity of Ising model’s spontaneous magnetization. Comm. Math. Phys. 334 719–742.
  • [4] Aizenman, M., Kesten, H. and Newman, C. M. (1987). Uniqueness of the infinite cluster and continuity of connectivity functions for short and long range percolation. Comm. Math. Phys. 111 505–531.
  • [5] Beffara, V. and Duminil-Copin, H. (2012). The self-dual point of the two-dimensional random-cluster model is critical for $q\geq 1$. Probab. Theory Related Fields 153 511–542.
  • [6] Bodineau, T. (2006). Translation invariant Gibbs states for the Ising model. Probab. Theory Related Fields 135 153–168.
  • [7] Broadbent, S. R. and Hammersley, J. M. (1957). Percolation processes. I. Crystals and mazes. Proc. Cambridge Philos. Soc. 53 629–641.
  • [8] Burton, R. M. and Keane, M. (1989). Density and uniqueness in percolation. Comm. Math. Phys. 121 501–505.
  • [9] Cerf, R. (2013). A lower bound on the two-arms exponent for critical percolation on the lattice. Ann. Probab. 43 2458–2480.
  • [10] Chatterjee, S. and Sen, S. (2013). Minimal spanning trees and Stein’s method. Preprint. Available at arXiv:1307.1661.
  • [11] Daly, F. (2015). Negative dependence and stochastic orderings. Available at arXiv:1504.06493.
  • [12] Duminil-Copin, H. (2013). Parafermionic Observables and Their Applications to Planar Statistical Physics Models. Ensaios Matemáticos 25. Sociedade Brasileira de Matemática, Rio de Janeiro.
  • [13] Duminil-Copin, H., Sidoravicius, V. and Tassion, V. (2013). Continuity of the phase transition for planar Potts models with $1\le q\le 4$. Preprint.
  • [14] Fortuin, C. M. and Kasteleyn, P. W. (1972). On the random-cluster model. I. Introduction and relation to other models. Physica 57 536–564.
  • [15] Gandolfi, A., Grimmett, G. and Russo, L. (1988). On the uniqueness of the infinite cluster in the percolation model. Comm. Math. Phys. 114 549–552.
  • [16] Garban, C. and Steif, J. E. (2012). Noise sensitivity and percolation. In Probability and Statistical Physics in Two and More Dimensions. Clay Math. Proc. 15 49–154. Amer. Math. Soc., Providence, RI.
  • [17] Graham, B. and Grimmett, G. (2011). Sharp thresholds for the random-cluster and Ising models. Ann. Appl. Probab. 21 240–265.
  • [18] Grimmett, G. (2006). The Random-Cluster Model. Grundlehren der Mathematischen Wissenschaften 333. Springer, Berlin.
  • [19] Grimmett, G. R. (1999). Inequalities and entanglements for percolation and random-cluster models. In Perplexing Problems in Probability. Progress in Probability 44 91–105. Birkhäuser, Boston, MA.
  • [20] Kesten, H. (1982). Percolation Theory for Mathematicians. Progress in Probability and Statistics 2. Birkhäuser, Boston, MA.
  • [21] Nolin, P. (2008). Near-critical percolation in two dimensions. Electron. J. Probab. 13 1562–1623.